Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Tallahassee, FL

February 11, 20117 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 11, 2011, 2:26 AM CST for 7 counties in Florida. It took effect at Feb 11, 2011, 12:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 2:26 AM CST (08:26 UTC)
In effect from
Feb 11, 2011, 12:00 PM CST
Expired
Feb 11, 2011, 4:00 PM CST
In force
4 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 35 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WWUS82 KTAE 110826
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 AM EST FRI FEB 11 2011

...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY
TO 6 PM EST /5 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE 
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ 
TO 6 PM EST /5 PM CST/ SATURDAY FOR ALL OF THE FLORIDA BIG 
BEND AND EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS
OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND 
SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE 
HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...
RED FLAG CONDITIONS ARE EXPECTED OVER THE EASTERN FLORIDA PANHANDLE 
THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. 
ALTHOUGH PORTIONS OF THE WESTERN FLORIDA BIG BEND WILL POSSIBLY 
EXCEED 35 PERCENT THIS AFTERNOON...DURATIONS AT THESE LEVELS ARE NOT 
ANTICIPATED AT THIS TIME. EVEN DRIER CONDITIONS ARE EXPECTED 
SATURDAY AFTERNOON...WHICH WILL LEAD TO POSSIBLE RED FLAG CONDITIONS 
OVER SE ALABAMA AND SW GA. THE WATCH OVER THE PANHANDLE AND BIG BEND 
COUNTIES HAS BEEN UPGRADED TO A WARNING THROUGH THIS TIME SATURDAY 
AFTERNOON. EXPECT THESE DRY CONDITIONS TO PERSIST THROUGH SUNDAY.

FLZ007>014-108-112-114-112300-
/O.UPG.KTAE.FW.A.0015.110212T1700Z-110212T2300Z/
/O.NEW.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/
/O.NEW.KTAE.FW.W.0014.110211T1800Z-110211T2200Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
326 AM EST FRI FEB 11 2011 /226 AM CST FRI FEB 11 2011/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM
EST /4 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF 
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...
 
...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ015>019-026>029-034-115-118-127-128-134-112300-
/O.UPG.KTAE.FW.A.0015.110212T1700Z-110212T2300Z/
/O.NEW.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
326 AM EST FRI FEB 11 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SATURDAY DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-GAZ120>131-142>148-155>161-112300-
/O.NEW.KTAE.FW.A.0016.110212T1700Z-110212T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
326 AM EST FRI FEB 11 2011 /226 AM CST FRI FEB 11 2011/

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25
PERCENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
1 follow-up statement
654 
WWUS82 KTAE 111937
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EST FRI FEB 11 2011

...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA
PANHANDLE DUE TO EXPECTED DURATIONS OF LOW RELATIVE HUMIDITY BELOW
35 PERCENT AND POSSIBLY WIND GUSTS OF 15 MPH OR GREATER...

...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO
6 PM EST /5 PM CST/ SATURDAY FOR ALL OF THE FLORIDA BIG BEND AND
EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM LATE SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY
BELOW 35 PERCENT...

.DISCUSSION...MARGINAL RED FLAG CONDITIONS ARE EXPECTED TO PERSIST INTO THE EARLY
EVENING OVER THE EASTERN FL PANHANDLE AND PART OF NORTHWESTER FL TODAY.  VERY DRY
AIR WILL CONTINUE TO DEVELOP OVER THE REGION THROUGH WEEKEND...WITH AFTERNOON
TEMPERATURES WARMING INTO THE 60S.  THIS WILL PRODUCE SUFFICIENT DURATION OF
SUB-35 PERCENT RH TO WARRANT RED FLAG WARNINGS FOR SATURDAY AND POSSIBLY SUNDAY
AFTERNOON OVER NORTH FL. CONDITIONS WILL APPROACH RED FLAG CRITERIA OVER ADJACENT
AREAS OF SERN AL AND SWRN/S-CENTRAL GA AS WELL. 

ALZ065>069-GAZ120>131-142>148-155>161-112045-
/O.CAN.KTAE.FW.A.0016.110212T1700Z-110212T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
237 PM EST FRI FEB 11 2011 /137 PM CST FRI FEB 11 2011/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 



$$

FLZ007>014-108-112-114-120345-
/O.NEW.KTAE.FW.A.0017.110213T1700Z-110213T2300Z/
/O.CON.KTAE.FW.W.0014.000000T0000Z-110211T2200Z/
/O.CON.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
237 PM EST FRI FEB 11 2011 /137 PM CST FRI FEB 11 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TO 6 PM EST /5 PM CST/ SATURDAY...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST
/11 AM CST/ TO 6 PM EST /5 PM CST/ SATURDAY. THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS
IN EFFECT SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ015>019-026>029-034-115-118-127-128-134-120345-
/O.NEW.KTAE.FW.A.0017.110213T1700Z-110213T2300Z/
/O.CON.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
237 PM EST FRI FEB 11 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SATURDAY...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SATURDAY. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 11, 1:55 AM CST, 31 minutes earlier.

Area forecast discussion, Feb 11, 1:55 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 AM EST FRI FEB 11 2011

.SHORT TERM (TODAY THROUGH SUNDAY)...UPPER PATTERN ACROSS THE
COUNTRY IS CHARACTERIZED BY A BROAD TROUGH OVER THE EASTERN TWO-
THIRDS OF THE CONUS AND A RIDGE ALONG THE WEST COAST. A SERIES OF
SUCCESSIVELY WEAKER SHORTWAVES WILL DIVE INTO THE EASTERN TROUGH
THROUGH THE WEEKEND...ALLOWING THE PATTERN TO VERY SLOWLY
DEAMPLIFY. THE INITIAL SHORTWAVE WILL APPROACH THE REGION TODAY
AND FINALLY GET RID OF THE LINGERING LOW CLOUDS ACROSS THE AREA
BY THIS AFTERNOON. THIS SHORTWAVE WILL ALSO BRING IN A
REINFORCING SHOT OF COOL AIR. TEMPERATURES ARE EXPECTED TO REMAIN
CHILLY TODAY...RANGING FROM AROUND 50 IN SOUTHEAST ALABAMA TO NEAR
60 IN THE FAR SOUTHEASTERN BIG BEND. THE COLD AIR ADVECTION WILL
CONTINUE TONIGHT...AIDED BY THE PASSAGE OF A SECOND SHORTWAVE.
THIS SHOULD FORCE TEMPERATURES INTO THE MID TO UPPER 20S BY
SATURDAY MORNING. WITH WINDS NOT EXPECTED TO DECOUPLE...A HARD
FREEZE IS NOT ANTICIPATED AT THIS TIME.

A GRADUAL WARMUP WILL BEGIN ON SATURDAY AS COLD ADVECTION WEAKENS
AND TEMPERATURES APPROACH 60 DEGREES AREA-WIDE. WITH HIGH
PRESSURE OVERHEAD...LIGHT WINDS...AND CLEAR SKIES...ANOTHER LIGHT
FREEZE WILL BE POSSIBLE BY SUNDAY MORNING. THE WARMUP WILL THEN
RESUME FOR SUNDAY AFTERNOON AS THE PATTERN DEAMPLIFIES AND HEIGHTS
BEGIN TO RISE. MID 60S EXPECTED ACROSS THE REGION SUNDAY
AFTERNOON.

NO RAIN IS EXPECTED THROUGH THE WEEKEND.

.LONG TERM (SUNDAY NIGHT THROUGH NEXT FRIDAY)...WARMING TREND
EXPECTED WITH FAIR/DRY WEATHER CONDITIONS CONTINUING. THE MODELS
REMAIN IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD AND ALL SHOW
HIGH PRESSURE REMAINING THE MAIN SYNOPTIC SFC FEATURE OVER THE
SOUTHEAST THROUGH THE PERIOD. ALOFT...UPPER FLOW WILL BECOME
MOSTLY ZONAL THROUGH MUCH OF THE PERIOD BEGINNING TUESDAY AFTER
THE UPPER TROUGH OVER THE EASTERN CONUS SHIFTS EAST OUT OVER THE W
ATL. THE SURFACE RIDGE AXIS IS PROGGED TO SETUP FROM EAST TO WEST
OVER THE GULF COAST STATES TUESDAY THROUGH THE WEEK WITH LIGHT
SOUTHERLY FLOW CONTINUING AROUND THE RIDGE AXIS. THIS WILL LEAD TO
A GRADUAL WARMING TREND THROUGH THE WEEK WITH TEMPERATURES
CLIMBING ABOVE AVERAGE EACH DAY. HOWEVER...NW FLOW ALOFT MONDAY
INTO TUESDAY MORNING COMBINED WITH CLEAR SKIES AND NEAR CALM
SURFACE CONDITIONS WILL LEAD TO TEMPERATURES DIPPING INTO THE MID
30S MONDAY AND TUESDAY MORNINGS. THESE OVERNIGHT LOWS WILL CLIMB
BACK TO NORMAL AS UPPER FLOW BECOMES MORE ZONAL AND THE SFC FLOW
SHIFTS AROUND TO THE SSE AROUND THE RIDGE AXIS.

&&

.AVIATION...MVFR CIGS WILL CONTINUE THROUGH MUCH OF THE MORNING
HOURS BEFORE CLEARING OUT TODAY. VFR CONDITIONS WILL RETURN
THROUGH THE LATE MORNING AND AFTERNOON PERIOD. LIGHT NORTHERLY
WINDS WILL PERSIST THROUGH THE PERIOD.

&&

.MARINE...NORTHERLY WINDS WILL BE ON THE GRADUAL INCREASE OVER
THE WATERS TODAY AS STRONG HIGH PRESSURE BUILDS TOWARDS THE
REGION. WILL LIKELY SEE EXERCISE CAUTION CONDITIONS BY EARLY THIS
EVENING AND BORDERLINE SMALL CRAFT ADVISORY CONDITIONS OFFSHORE
AFTER MIDNIGHT. WINDS WILL DECREASE SATURDAY THROUGH SUNDAY NIGHT
AS HIGH PRESSURE SETTLES IN OVER THE WATERS. WINDS ARE THEN
FORECAST TO REMAIN BELOW HEADLINE CRITERIA INTO THE MIDDLE OF NEXT
WEEK.

&&

.FIRE WEATHER...RED FLAG CONDITIONS ARE EXPECTED OVER THE EASTERN
FLORIDA PANHANDLE THIS AFTERNOON DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY. ALTHOUGH PORTIONS OF THE WESTERN FLORIDA BIG
BEND WILL POSSIBLY EXCEED 35 PERCENT THIS AFTERNOON...DURATIONS AT
THESE LEVELS ARE NOT ANTICIPATED AT THIS TIME. EVEN DRIER
CONDITIONS ARE EXPECTED SATURDAY AFTERNOON...WHICH WILL LEAD TO
POSSIBLE RED FLAG CONDITIONS OVER SE ALABAMA AND SW GA. THE WATCH
OVER THE PANHANDLE AND BIG BEND COUNTIES HAS BEEN UPGRADED TO A
WARNING THROUGH THIS TIME SATURDAY AFTERNOON. EXPECT THESE DRY
CONDITIONS TO PERSIST THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   58  25  62  27  65 /   0   0   0   0   0
PANAMA CITY   53  30  57  36  61 /   0   0   0   0   0
DOTHAN        54  28  59  31  64 /   0   0   0   0   0
ALBANY        56  27  60  31  63 /   0   0   0   0   0
VALDOSTA      58  29  61  31  65 /   0   0   0   0   0
CROSS CITY    61  31  63  31  65 /   0   0   0   0   0
APALACHICOLA  56  31  57  35  60 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...RED FLAG WARNING FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM
     CST/ SATURDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
     WALTON...COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...
     COASTAL GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
     WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
     INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
     TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
     WASHINGTON.

     RED FLAG WARNING FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/
     THIS AFTERNOON FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
     WALTON...COASTAL BAY...COASTAL GULF...HOLMES...INLAND BAY...
     INLAND GULF...INLAND WALTON...JACKSON...SOUTH WALTON...
     WASHINGTON.

GM...NONE.
&&

CAMP/GIBBS
Hazardous weather outlook, Feb 10, 8:52 PM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 PM EST THU FEB 10 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-111200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
952 PM EST THU FEB 10 2011 /852 PM CST THU FEB 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. COOLER AND DRIER
AIR WILL GRADUALLY MOVE INTO THE REGION FROM THE NORTH TONIGHT...
BUT A STUBBORN AREA OF LOW CLOUDINESS SHOULD LIMIT LOW TEMPERATURES
TO THE UPPER 20S ACROSS FAR NORTHWESTERN PORTIONS OF THE TRI-STATE
AREA...TO THE MIDDLE AND UPPER 30S ELSEWHERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
OUTSIDE OF THE POSSIBILITY OF WIDESPREAD LIGHT FREEZES ACROSS THE
REGION ON SATURDAY AND SUNDAY MORNINGS...FAIR WEATHER AND A STEADY
WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF THE PERIOD...
WITH HIGH TEMPERATURES RECOVERING TO THE UPPER 60S TO AROUND 70 BY
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:26 AM CSTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more39 hr
Feb 11, 1:37 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more13 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.